# SDR DALA2023052604207

- Difficulty date: May 18, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 97,806 hours, 44,635 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 SEVERAL DENTS ON UPPER SKIN WEDGE OF SLAT PANEL #6 AT RH WING. CORRECTIVE ACTION: SUMMARY OF NRC 00204: DENTS (13 EAS) WERE EVALUATED AND FOUND WITH DIMENTIONS AS FOLLOWS DENT #8 ( MORE CRITICAL ) A=0.389" Y= 0.016" A/Y=24, DENT #12 ( MINOR CRITICAL ) A=0.167" Y=0.004"A/Y= 41 THEREFORE DENTS (12EAS) ARE WITHIN LIMITS PER B757-200 SRM 57 -43-02-1A ALLOWABLE DAMEGE 1 NOTE J FIG. 101 DETAIL III. AND DENT OUT LIMITS DENT N 8 WAS REPAIRED B757-200 S.R.M. (2773740)
